English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Fluctuation theorems and atypical trajectories

Sahoo, M., Lahiri, S., & Jayannavar, A. M. (2011). Fluctuation theorems and atypical trajectories. Journal of Physics A-Mathematical and Theoretical, 44(20): 205001.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-4734-A Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-4735-8
Genre: Journal Article

Files

show Files
hide Files
:
564476.pdf (Any fulltext), 316KB
 
File Permalink:
-
Name:
564476.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute of Colloids and Interfaces, MTKG; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: INSTITUT
License:
-

Locators

show

Creators

show
hide
 Creators:
Sahoo, M.1, Author              
Lahiri, S., Author
Jayannavar, A. M., Author
Affiliations:
1Theorie & Bio-Systeme, Max Planck Institute of Colloids and Interfaces, Max Planck Society, ou_1863289              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2011-05-20
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 564476
ISI: 000289780600001
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Physics A-Mathematical and Theoretical
  Alternative Title : J. Phys. A-Math. Theor.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: BRISTOL : IOP PUBLISHING LTD
Pages: - Volume / Issue: 44 (20) Sequence Number: 205001 Start / End Page: - Identifier: ISSN: 1751-8113